# SDR P2EA98299

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 663-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SEAT TRACK LOWER CHORD CRACKED AT FROM BS 663.75 TO BS 690 AT RBL 24.5, DEFECT SIZE LENGTH .563.  REPAIRED FLOORBEAM UPPER CHORD BETWEEN BS 660 AND BS 682, LBL 24.82 PER BOEING INSTRUCTION LIST OF DATE INCLUDED ON FAA FOR 8110-3 AND COOPESA EO COO-3-57-696-98 DATED NOV 26, 1998.  (M)
